# SDR ABXA9700205

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bolt
- Part number: NAS110420D
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244 FOUND RIGHT HAND MAIN LANDING GEAR OUTBOARD DOOR LINKAGE WORN AT PIVOT POINT OF LINKAGE RODS.  REPLACED RIGHT HAND MAIN LANDING GEAR OUTBOARD DOOR LINKAGE BOLT IAW DC-9 OVERHAUL MANUAL CHAPTER 32.
